MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251020
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter device was used during a retrograde intrarenal surgery (rirs) procedure.Reportedly, the uromax balloon broke during inflation.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h2: additional information: block b5 (describe event or problem), block e1 (initial reporter address).Block h6: device code a0402 captures the reportable event of balloon burst.Block h11: investigation result the returned uromax ultra balloon device was analyzed, and a visual evaluation noted that the balloon was not folded which indicates that the balloon was subjected to positive pressure.It was also noted that during a leak test, that the balloon was inflated to its rated burst pressure for 30 seconds using deionized water without a problem.A vacuum was then applied, and inflation device was verified at 20 atmospheres before and after use with calibrated pressure gauge.The balloon was inflated and deflated to rate burst pressure three times repeatedly with no leaks or drop in pressure noted.No problem was noted with the balloon inflation or the balloon material.A visual and tactile analysis revealed that there were no problems found to the shaft, and the tip of the device.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.With all the available information, boston scientific concludes that the reported event was not confirmed.Based on the successful inflation of the balloon to rated burst pressure and no device damage being found during analysis the returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, an investigation conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter device was used during a retrograde intrarenal surgery (rirs) procedure.Reportedly, the uromax balloon broke during inflation.Additionally, the balloon ruptured between 12 and 18 atmospheres (atm).The procedure was completed with another of the same device with no patient complications.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22365294
Report Number2124215-2025-43215
Device Sequence Number9418120
Product Code EZN
UDI-Device Identifier08714729341123
UDI-Public(01)08714729341123(17)260709(10)31980936
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model NumberM0062251020
Device Catalogue Number225-102
Device Lot Number0031980936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown